# SDR HALA20240131005

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 14,288 hours, 3,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER LT/EPSU (12WL) INOP DURING SERVICE CHECK. REMOVED AND REPLACED EPSU BATTERYPER AMM 33-51-38. BITE TEST GOOD. OK FOR SERVICE
